MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T10 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW, T10 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE
Catalog Number 657014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Deformity/ Disfigurement (2360); Implant Pain (4561)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had surgery on (b)(6) 2018 to insert a clavicle plate and screws.Patient went back 2-days post-op because he was experiencing a lot of pain.Received a call from anesthesiologist to follow up, patient mentioned pain in his jaw and ear.Maintains that there might have been damage to his throat when removing the intubation tube.Went to see orthopedic doctor for follow up a week later for suture removal and when bandages were removed it was noticed that it did not look normal.Patient had hardware and 9 screws inserted and now has a bump sticking out in his clavicle and has been having problem ever since.He is experiencing pain and limited range of motion.Cannot really use his left arm and is experiencing hip pain.When in hot weather he needs to cover up the implant because it gets hot and it hurts when the weather is cold.He claims that the surgery is botched.Hardware has not been removed at this moment.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted.

Brand Name
LOCKING SCREW, T10 FULL THREAD, 2.7MM/L14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18357110
Report Number0008031020-2023-00436
Device Sequence Number6885889
Product Code HWC
UDI-Device Identifier07613327069266
UDI-Public07613327069266
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number657014
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale
Patient Weight52 KG